# SDR 95ZZZX3010

- Difficulty date: June 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5209R
- Make and model: Cessna 172M
- Aircraft serial: 17263426
- Engine: Lyc O320E2D
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Gear
- Part number: 60746
- Condition: Defective
- Location: Oil Pump
- Part time: 2,500 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED ACCESSORY CASE TO CHECK COMPLIANCE WITH AD 81-18-04 OIL PUMP GEARS.  LOG BOOKS NON-SPECIFIC.  FOUND OIL PUMP DRIVING GEAR AND SHAFT WITH SHEARED WOODRUFF KEY.  OIL PUMP ASSEMBLY ON VERGE OF COMPLETE FAILURE.  PUMP HOUSING BADLY DAMAGED.  ENGINE MANUFACTURER RECOMMENDS REPLACING OIL PUMP GEARS AT ENGINE OVERHAUL, 2,000 HRS, AND MAKING DETAILED, SPECIFIC LOG BOOK ENTRY.
